# SDR ASAA2024052450420

- Difficulty date: May 24, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR THRESHOLD WEB IS CORRODED. GROUNDED - YES. REMOVED DAMAGE FROM AFT PIT THRESHOLD WEB IAW ASA B737-800 SRM 53-60-15-1A-1 ORIGINAL MATL THKS .050 PER ASA B737-800 SRM 53-60-15-OI-1 TABLE ITEM 2 REMOVED .009 MATL .041 REMAINING MATL FOUND TO BE OUT OF LIMITS IAW ASA B737-800 SRM 53-60-15-1A-1 FIG D REMOVED THRESHOLD WEB IAW B737-800 SRM 51-40-02. RECEIVED NEW WEB P/N 146A8123425 PO# 1092155.2 LOCATED, DRILLED AND INSTALLED NUT PLATES IAW B737-800 SRM 51-40-05 AND SRM 51-40-02 INSTALLED THRESHOLD WEB IAW BAC DWG 146A83040 REV- AND B737-800 51-40-02.
